Carl Jockusch
Carl Jockusch
Professor Emeritus of Mathematics, University of Illinois at Urbana-Champaign
Verified email at math.uiuc.edu
Title
Cited by
Cited by
Year
Π⁰₁ classes and degrees of theories
CG Jockusch, RI Soare
Transactions of the American Mathematical Society 173, 33-56, 1972
5041972
Semirecursive sets and positive reducibility
CG Jockusch
Transactions of the American Mathematical Society 131 (2), 420-436, 1968
3141968
On the strength of Ramsey's theorem for pairs
PA Cholak, CG Jockusch, TA Slaman
The Journal of Symbolic Logic 66 (1), 1-55, 2001
2652001
Ramsey's theorem and recursion theory
CG Jockusch
The Journal of Symbolic Logic 37 (2), 268-280, 1972
2561972
Degrees of members of Π10 classes
C Jockusch, R Soare
Pacific Journal of Mathematics 40 (3), 605-616, 1972
1681972
Degrees of generic sets
CG Jockusch, FR Drake, SS Wainer
Recursion Theory: its generalizations and applications, 110-139, 1980
1661980
An algebraic decomposition of the recursively enumerable degrees and the coincidence of several degree classes with the promptly simple degrees
K Ambos-Spies, CG Jockusch, RA Shore, RI Soare
Transactions of the American Mathematical Society 281 (1), 109-128, 1984
1651984
Pseudo-jump operators. II: Transfinite iterations, hierarchies and minimal covers
CG Jockusch, RA Shore
The Journal of Symbolic Logic 49 (4), 1205-1236, 1984
1331984
Array nonrecursive sets and multiple permitting arguments
R Downey, C Jockusch, M Stob
Recursion theory week, 141-173, 1990
1061990
Array nonrecursive degrees and genericity
R Downey, C Jockusch, M Stob
Computability, Enumerability, Unsolvability (Cooper, Slaman, Wainer, eds …, 1996
991996
Every low Boolean algebra is isomorphic to a recursive one
R Downey, CG Jockusch
Proceedings of the American Mathematical Society 122 (3), 871-880, 1994
971994
Pseudojump operators. I. The re case
CG Jockusch, RA Shore
Transactions of the American Mathematical Society 275 (2), 599-609, 1983
941983
Double jumps of minimal degrees
CG Jockusch, DB Posner
The Journal of Symbolic Logic 43 (4), 715-724, 1978
941978
Degrees in which the recursive sets are uniformly recursive
CG Jockusch
Canadian Journal of Mathematics 24 (6), 1092-1099, 1972
861972
Jumps of orderings
CJ Ash, CG Jockusch, JF Knight
Transactions of the American Mathematical Society 319 (2), 573-599, 1990
821990
A cohesive set which is not high
C Jockusch, F Stephan
Mathematical Logic Quarterly 39 (1), 515-530, 1993
811993
Degrees of functions with no fixed points
CG Jockusch Jr
Studies in Logic and the Foundations of Mathematics 126, 191-201, 1989
801989
Degrees of orderings not isomorphic to recursive linear orderings
CG Jockusch Jr, RI Soare
Annals of pure and applied logic 52 (1-2), 39-64, 1991
751991
Recursively enumerable sets modulo iterated jumps and extensions of Arslanov's completeness criterion
CG Jockusch, M Lerman, RI Soare, RM Solovay
The Journal of Symbolic Logic 54 (4), 1288-1323, 1989
671989
Generic computability, Turing degrees, and asymptotic density
CG Jockusch Jr, PE Schupp
Journal of the London Mathematical Society 85 (2), 472-490, 2012
632012
The system can't perform the operation now. Try again later.
Articles 1–20